# SDR SIMA961312

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3582 - FLOOR LIGHTING AT SEAT 8A NOT ATTACHED AND LIGHTS INOPERABLE.  MEL'D PER 33-15-3.  (X)
